i have a much longer post in drafts... but this is your problem, right here.I’m using the diet ones
This bit is a potentially big issue and sets you up adversely if not resolved.I’m supposed to still eat a couple of cups of veges a day with these shakes. But the only food I can seem to actually put in my mouth is apples, and even then, I don’t always manage a small apple each day.
Spending a whole lot more time buying up eggs (what aisle do they even have eggs in? Is that like the fridge aisle!?) and stuff isn’t exactly an attractive prospect.
e I pretty much need my seroquel to survive, and it’s always made me put on weight. And so now I’m not putting on weight, even though I’m using up to 500mg (yeah, half a gram, I know) a day.
To your initial question: When eating in an extreme deficit - and that's what your doing - the body will gain it's required energy from metabolizing its muscle tissue. In addition to probably lacking vitamins/iron/... all of this can and does cause muscle pain.
Your frustration with the topic and the notion that you >might< have a eating disorder is palpable (but you know, we all here don't have PTSD, do we? ;) ) so you probably will shut down to most anything that's gonna be said on the topic.
In order to gain weight (you sure it's not only water?) you have to eat more calories than you metabolize. I somehow doubt that you'd suddenly eat 3-4 times the calories you currently do? That would be very extremes of both ends. I get your concerns with possibly gaining weight due to medication, I really absolutely do (because I'm also reluctant to take anything due to weight concerns).
I second the shakes/smoothies idea if you have a hard time eating solid food. Also eggs.
Look into ordering groceries instead of having to go to the stores. At least here, many stores offer delivery.
And I get frustrated with "dietitians" who give umbrella recommendations. Required calories are so much dependent on weight/size AND personal metabolism - and 700-800 cals longterm is way too little for pretty much everyone.
Be kind to your body. Because...really? This can exacerbate your mental problems (I know I sound like probably most Ts - so sorry about that)